BROWSE

Related Researcher

Author's Photo

UNIST, Researcher
UNIST
Research Interests
  • All Subjects

ITEM VIEW & DOWNLOAD

Comparison study of the conservative Allen-Cahn and the Cahn-Hilliard equations

Cited 0 times inthomson ciCited 0 times inthomson ci
Title
Comparison study of the conservative Allen-Cahn and the Cahn-Hilliard equations
Author
Lee, DongsunKim, Junseok
Issue Date
2016-01
Publisher
ELSEVIER SCIENCE BV
Citation
MATHEMATICS AND COMPUTERS IN SIMULATION, v.119, pp.35 - 56
Abstract
In this paper, a comparison study of conservative Allen-Cahn and Cahn-Hilliard equations is presented. We consider two mass-conservative Allen-Cahn equations and two Cahn-Hilliard equations with constant and variable mobilities. The equations are discretized using finite difference schemes, and discrete systems of the equations are solved using a nonlinear multigrid method. The generation and motion of interface are investigated for the conservative equations. We then present numerical experiments which highlight different dynamics of the four equations. (C) 2015 International Association for Mathematics and Computers in Simulation (IMACS). Published by Elsevier B.V. All rights reserved
URI
https://scholarworks.unist.ac.kr/handle/201301/17931
URL
http://www.sciencedirect.com/science/article/pii/S0378475415001834
DOI
10.1016/j.matcom.2015.08.018
ISSN
0378-4754
Appears in Collections:
ETC_Journal Papers
Files in This Item:
There are no files associated with this item.

find_unist can give you direct access to the published full text of this article. (UNISTARs only)

Show full item record

qrcode

  • mendeley

    citeulike

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

MENU